Calculus of Variations and Geometric Measure Theory

L. Lussardi - E. Vitali

Non-local approximation of free-discontinuity functionals with linear growth: the one-dimensional case

created by vitali on 05 Jan 2006
modified by lussardi on 03 Aug 2017


Published Paper

Inserted: 5 jan 2006
Last Updated: 3 aug 2017

Journal: Ann. Mat. Pura Appl.
Volume: 186
Number: 4
Pages: 721-744
Year: 2007


We approximate, in the sense of $\Gamma$-convergence, one-dimensional free-discontinuity functionals with linear growth in the gradient by means of a sequence of non-local integral functionals depending on the averages of the gradient on small intervals.